# SDR DALA2019030101326

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON SKIN AFT BEAM 3 AND 4 AT FWD CARGO DOOR (C1). NRC 00411: CRACKS ON SKIN AFT BEAM 3 AND 4 AT FWD CARGO DOOR (C1) WERE REPAIRED PER SRM 52-30-02-2R REPAIR 3. (LP #0963856)
